# SDR AALA202012179011

- Difficulty date: November 24, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N917UY
- Make and model: Airbus A321-231
- Aircraft serial: 6427
- Aircraft time: 19,162 hours, 7,453 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004820200
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND CORRODED AREA ON CENTER SHAPE FITTING BETWEEN FR 66 AND FR 68 AT STR 23L, MEASURING L=9.670 INCH, W= 0.500 INCH D=0.045 INCH.  REPLACED CENTER FITTING, IAW SRM A321 51-72-11-911-001, 51-42-11-801 & DWG D53480505.
